Indiana, 2005Hail and Damaging Winds in Indiana, November 6, 2005
November 6, 2005 · NWS IND · 51 events in 26 counties and zones
On a night in which tragedy was visited upon far southwestern Indiana, when the deadliest Indiana tornado in 31 years killed 23 Hoosiers, a large and damaging squall line moved through central Indiana in the early morning hours, fueled by a cold front and the unusual early November warmth. Widespread wind damage occurred throughout central Indiana, including several reports of downed trees and…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $111,000
- Crop damage
- None recorded
- Events
- 51
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On a night in which tragedy was visited upon far southwestern Indiana, when the deadliest Indiana tornado in 31 years killed 23 Hoosiers, a large and damaging squall line moved through central Indiana in the early morning hours, fueled by a cold front and the unusual early November warmth. Widespread wind damage occurred throughout central Indiana, including several reports of downed trees and power lines. Billboards were reported downed by the winds in Howard County. The squall line continued into Ohio, but had weakened slightly by the time it reached the Indiana border.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Nov 5, 12:20 PM EST, 13 hours earlier.
Area forecast discussion, Nov 5, 12:20 PM EST, 13 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1220 PM EST SAT NOV 5 2005
.DISCUSSION...FCST FOCUS REMAINS ON POTENTIAL FOR WIDESPREAD SEVERE
WEATHER EVENT TONIGHT.
ALL MODELS IN GENERAL AGREEMENT ON HANDLING OF APPROACHING SYSTEM
THROUGH SUNDAY. NO SIG ERRORS NOTED AND WILL USE A BLEND BEYOND 12
HRS FOR TEMPS.
MAJOR STORM SYSTEM NOW DEVELOPING ACROSS THE CENTRAL U.S. MAIN UPPER
WAVE IS MOVING INTO THE FRONT RANGE OF THE ROCKIES. THIS IS INDUCING
PRESSURE FALLS WITH SFC LOW NOW LOCATED ACROSS SE KS. PRESSURE RISES
ACROSS KS SHOULD FORCE THIS LOW NE INTO CENTRAL MO BY LATER THIS
AFTERNOON. MID-UPPER LEVEL FORCING/DIVERGENCE ALREADY INCREASING
ACROSS THE REGION. ELEVATED STORMS HAVE DEVELOPED WITHIN REGION OF
DEEP ASCENT ACROSS IL BUT DESPITE STRONG EFFECTIVE SHEAR THEY HAVE
BEEN UNABLE TO REMAIN ORGANIZED.
EXPECT MAIN EVENT TO OCCUR AFTER DARK AS MID-UPPER JET STREAK
DEVELOPS ON FRONT SIDE OF THE UPPER TROUGH. STRENGTH OF WIND FIELDS
WHICH INCLUDES 50-60KTS AT 850MB AHEAD OF THE COLD FRONT ALONG WITH
DEEP LAYER/EFFECTIVE SHEAR IN EXCESS OF 40KTS POINTS TOWARD THE
POTENTIAL FOR WIDESPREAD DAMAGING WINDS AND PERHAPS HAIL. BEST GUESS
ON TIMING IS 9 PM TO 4 AM...HOWEVER ONCE A LINE FORMS EXPECT THE
FORWARD SPEED 45 TO 55 KTS TO MAKE ANY MODEL FCST MUCH TOO SLOW.
THAT SAID, EXPECT LINE OF MOVE OUT OF THE CWA BY 12Z WITH WINDY
CONDS THEREAFTER AS INTENSE ISALLOBARIC/PRESSURE RISES HIT THE AREA
THROUGH MID MORNING.
ANOTHER STRONG SYSTEM IS STILL FORECAST TO IMPACT THE AREA BY
TUES-WEDS. EXPECT GULF MOISTURE THAT IS BROUGHT NORTHWARD
TODAY/TONIGHT WILL RETURN MORE QUICKLY WITH SECOND SYSTEM SO PRECIP
CHCS BY TUES LOOKS GOOD. FAVOR THE GFS SOLUTION FOR MID-LATE WEEK
BUT PERHAPS NOT AS COLD/AMPLIFIED OF A SOLUTION. IN A NUTSHELL, ONE
MAJOR WEATHER EVENT TONIGHT AND ANOTHER SYSTEM BY MID WEEK.
&&
.IND WATCHES/WARNINGS/ADVISORIES...NONE.
&&
CO
Hazardous weather outlook, Nov 5, 3:20 PM EST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EST SAT NOV 5 2005
INZ021-028>031-035>049-051>057-060>065-067>072-061030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
320 PM EST SAT NOV 5 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...THIS EVENING AND TONIGHT.
WEATHER HAZARDS EXPECTED:
CLOUD TO GROUND LIGHTNING
DAMAGING WINDS
LARGE HAIL
ISOLATED TORNADOES
AREAS AFFECTED AND TIMING:
ALL OF CENTRAL INDIANA MAINLY AFTER MIDNIGHT.
DISCUSSION:
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING,
MAINLY NORTH OF INTERSTATE 70. HOWEVER THE THREAT FOR SEVERE WEATHER
WILL REMAIN LOW WITH THIS ACTIVITY. A LINE OF SEVERE THUNDERSTORMS
WILL DEVELOP ACROSS ILLINOIS AFTER 9 PM. THIS LINE OF STORMS WILL
MOVE EAST AT 50 MPH ACROSS CENTRAL INDIANA AFTER MIDNIGHT. THIS LINE
WILL PRODUCE DAMAGING STRAIGHT LINE WINDS.
ALTHOUGH THE MAIN THREAT WILL BE WIDESPREAD DAMAGING STRAIGHT LINE
WINDS...THE INTENSITY OF THE WINDS BOTH NEAR THE SURFACE AND THROUGH
THE ATMOSPHERE DOES INDICATE THE POTENTIAL FOR AN ISOLATED TORNADO.
AGAIN...THIS IS A VERY STRONG STORM SYSTEM THAT WILL BRING
WIDESPREAD DAMAGING WINDS TO CENTRAL INDIANA LATE TONIGHT. WE URGE
RESIDENTS OF CENTRAL INDIANA TO STAY ABREAST OF THE CHANGING WEATHER
SITUATION THIS EVENING THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
AFTER THE COLD FRONT PASSES...WEST WINDS WILL INCREASE TO BETWEEN 20
AND 30 MPH SUNDAY MORNING WITH GUSTS TO BETWEEN 35 AND 40 MPH
POSSIBLE. WINDS WILL DIMINISH AFTER NOON ON SUNDAY.
ANOTHER COLD FRONT CROSSING THE AREA ON WEDNESDAY WILL BRING A CHANCE
OF THUNDERSTORMS. AT THIS POINT...THESE STORMS ARE NOT EXPECTED TO
BE SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED AFTER MIDNIGHT TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
JOHNSON/CO
Thunderstorm Wind, Fountain
- When
- November 6, 1:20 AM EST
- Where
- Fountain County, Covington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.233, -86.517
Trees and power lines downed.
Thunderstorm Wind, Parke
- When
- November 6, 1:30 AM EST
- Where
- Parke County, Rosedale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.500, -85.467
Thunderstorm Wind, Vigo
- When
- November 6, 1:35 AM EST
- Where
- Vigo County, North Terre Haute
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.200, -86.283
Thunderstorm Wind, Tippecanoe
- When
- November 6, 1:35 AM EST
- Where
- Tippecanoe County, 11 mi SW of Lafayette
- Measured
- 51 kt (59 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.417, -86.133
Thunderstorm Wind, Sullivan
- When
- November 6, 1:45 AM EST
- Where
- Sullivan County, New Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.133, -87.400
Trees and power lines were downed.
Thunderstorm Wind, Montgomery
- When
- November 6, 1:50 AM EST
- Where
- Montgomery County, Alamo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.633, -87.283
Thunderstorm Wind, Sullivan
- When
- November 6, 1:51 AM EST
- Where
- Sullivan County, 5 mi SW of Sullivan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.533, -87.367
Thunderstorm Wind, Vigo
- When
- November 6, 1:55 AM EST
- Where
- Vigo County, Terre Haute
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.300, -87.017
Power lines were downed at 35th and Haythorn Streets.
Thunderstorm Wind, Clinton
- When
- November 6, 1:55 AM EST
- Where
- Clinton County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.033, -87.483
Trees and power lines were downed countywide.
Thunderstorm Wind, Clay
- When
- November 6, 1:59 AM EST
- Where
- Clay County, Center Pt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.983, -87.050
Thunderstorm Wind, Tippecanoe
- When
- November 6, 2:00 AM EST
- Where
- Tippecanoe County, Concord
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.050, -87.483
Trees and power lines were downed.
Thunderstorm Wind, Montgomery
- When
- November 6, 2:00 AM EST
- Where
- Montgomery County, Crawfordsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.467, -87.400
Thunderstorm Wind, Clinton
- When
- November 6, 2:09 AM EST
- Where
- Clinton County, 2 mi S of Mulberry
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.300, -86.433
Several tress were downed near county roads 900 West and 200 North.
Thunderstorm Wind, Carroll
- When
- November 6, 2:10 AM EST
- Where
- Carroll County, Flora
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $15,000
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.417, -87.083
A pole barn was destroyed.
Thunderstorm Wind, Boone
- When
- November 6, 2:12 AM EST
- Where
- Boone County, Lebanon
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.300, -86.833
Thunderstorm Wind, Boone
- When
- November 6, 2:14 AM EST
- Where
- Boone County, 1 mi NW of Jamestown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.033, -86.900
Thunderstorm Wind, Sullivan
- When
- November 6, 2:14 AM EST
- Where
- Sullivan County, Carlisle
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.317, -86.667
Thunderstorm Wind, Carroll
- When
- November 6, 2:15 AM EST
- Where
- Carroll County, 5 mi E of Flora
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- UTILITY COMPANY
- Coordinates
- 40.550, -86.517
Thunderstorm Wind, Boone
- When
- November 6, 2:15 AM EST
- Where
- Boone County, 3 mi N of Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $12,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.050, -86.467
A semi was blown off of Interstate 65 north of Lebanon.
Thunderstorm Wind, Boone
- When
- November 6, 2:20 AM EST
- Where
- Boone County, 1 mi N of Fayette
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.950, -86.650
Thunderstorm Wind, Clinton
- When
- November 6, 2:20 AM EST
- Where
- Clinton County, Forest
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.967, -87.400
Trees and power lines were downed.
Thunderstorm Wind, Boone
- When
- November 6, 2:22 AM EST
- Where
- Boone County, Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.550, -86.417
Thunderstorm Wind, Sullivan
- When
- November 6, 2:22 AM EST
- Where
- Sullivan County, 3 mi E of Sullivan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.100, -86.467
Thunderstorm Wind, Hendricks
- When
- November 6, 2:25 AM EST
- Where
- Hendricks County, Brownsburg
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 39.950, -86.400
Estimated wind gusts of 65 mph occurred.
Thunderstorm Wind, Clinton
- When
- November 6, 2:27 AM EST
- Where
- Clinton County, Forest
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.367, -86.333
Hail, Owen
- When
- November 6, 2:30 AM EST to 2:32 AM EST
- Where
- Owen County, Gosport
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.050, -86.467
Thunderstorm Wind, Boone
- When
- November 6, 2:31 AM EST
- Where
- Boone County, 10 mi NE of Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.100, -87.367
Thunderstorm Wind, Marion
- When
- November 6, 2:32 AM EST
- Where
- Marion County, Indianapolis Intl Ar
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 39.850, -86.400
Thunderstorm Wind, Owen
- When
- November 6, 2:35 AM EST
- Where
- Owen County, 2 mi N of Spencer
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.367, -86.333
Thunderstorm Wind, Daviess
- When
- November 6, 2:36 AM EST
- Where
- Daviess County, Washington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.350, -86.667
Thunderstorm Wind, Hamilton
- When
- November 6, 2:37 AM EST
- Where
- Hamilton County, Carmel
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.150, -86.333
Power lines were downed throughout town.
Thunderstorm Wind, Howard
- When
- November 6, 2:40 AM EST
- Where
- Howard County, Countywide
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $50,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.717, -86.283
Widespread wind damage occurred in Howard County, including damage to some buildings and billboards. Power was out in the western half of the county.
Thunderstorm Wind, Tipton
- When
- November 6, 2:40 AM EST
- Where
- Tipton County, Tipton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.317, -86.767
Thunderstorm Wind, Greene
- When
- November 6, 2:45 AM EST
- Where
- Greene County, Worthington
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 38.667, -87.167
Thunderstorm Wind, Morgan
- When
- November 6, 2:45 AM EST
- Where
- Morgan County, 5 mi SW of Martinsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.983, -86.133
Trees were downed near Plano and Wakeland.
Thunderstorm Wind, Hamilton
- When
- November 6, 2:45 AM EST
- Where
- Hamilton County, 2 mi S of Arcadia
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.467, -86.117
Thunderstorm Wind, Clay
- When
- November 6, 2:53 AM EST
- Where
- Clay County, Harmony
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.283, -86.050
Hail, Hamilton
- When
- November 6, 2:53 AM EST to 2:55 AM EST
- Where
- Hamilton County, Noblesville
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.117, -86.983
Thunderstorm Wind, Knox
- When
- November 6, 2:55 AM EST
- Where
- Knox County, Vincennes
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.383, -86.500
A tree was downed across Monty Road.
Thunderstorm Wind, Madison
- When
- November 6, 2:59 AM EST
- Where
- Madison County, 2 mi N of Anderson
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.133, -86.017
Thunderstorm Wind, Knox
- When
- November 6, 3:05 AM EST
- Where
- Knox County, Oaktown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.533, -87.067
Thunderstorm Wind, Daviess
- When
- November 6, 3:15 AM EST
- Where
- Daviess County, Odon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.050, -86.017
Trees and power lines were downed.
Thunderstorm Wind, Madison
- When
- November 6, 3:16 AM EST
- Where
- Madison County, Chesterfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 38.683, -87.517
Thunderstorm Wind, Delaware
- When
- November 6, 3:30 AM EST
- Where
- Delaware County, 3 mi E of Muncie
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.133, -85.683
Thunderstorm Wind, Johnson
- When
- November 6, 4:00 AM EST
- Where
- Johnson County, 3 mi W of Edinburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.867, -87.433
A stop sign and tree were blown down.
Thunderstorm Wind, Rush
- When
- November 6, 4:00 AM EST
- Where
- Rush County, Carthage
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.833, -86.983
Thunderstorm Wind, Monroe
- When
- November 6, 4:20 AM EST
- Where
- Monroe County, 2 mi NE of Ellettsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.117, -85.600
Thunderstorm Wind, Monroe
- When
- November 6, 4:33 AM EST
- Where
- Monroe County, 5 mi N of Bloomington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.183, -85.350
Thunderstorm Wind, Rush
- When
- November 6, 4:42 AM EST
- Where
- Rush County, Milroy
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.350, -86.017
Thunderstorm Wind, Brown
- When
- November 6, 4:45 AM EST
- Where
- Brown County, 2 mi W of Nashville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 39.733, -85.567
Seven pine trees were downed in Yellowwood State Forest.
Hail, Johnson
- When
- November 6, 4:55 AM EST to 4:57 AM EST
- Where
- Johnson County, 1 mi E of Trafalgar
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.250, -86.583
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Indiana, November 6, 200524 deaths · 230 injured · $80 million · F3 · 4 events
- Tornadoes in Kentucky, November 6, 20058 injured · $7.1 million · F3 · 2 events
- Tornadoes in Kentucky, November 6, 20055 injured · $375,000 · F3 · 2 events
- Tornado in Kentucky, November 6, 2005$2.1 million · F2 · 1 event
- Avalanche in Colorado, November 6, 20051 death · 1 event
- High Wind in Michigan, November 6, 2005$4.2 million · 52 kt wind · 15 events
- Hail and Damaging Winds in Indiana, November 6, 2005$1.3 million · 65 kt wind · 18 events
- High Wind in New York, November 6, 2005$750,000 · 56 kt wind · 6 events
- High Wind in Ohio, November 6, 2005$410,000 · 50 kt wind · 17 events
- Hail and Damaging Winds in New York, November 6, 2005$270,000 · 52 kt wind · 20 events
- Hail and Damaging Winds in Ohio, November 6, 2005$207,000 · 54 kt wind · 25 events
- Hail and Damaging Winds in Tennessee, November 6, 2005$530,000 · 110 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5480709, 5480710, 5480711, 5480712, 5479388, 5479389, 5479390, 5479391, 5479392, 5479393, 5479394, 5479395, 5479396, 5479397, 5479398, 5479399, 5479400, 5479401, 5479402, 5479403, 5479404, 5479405, 5479406, 5479407, 5479408, 5479409, 5479410, 5479411, 5479412, 5479472, 5479473, 5479474, 5479475, 5479476, 5479477, 5479478, 5479479, 5479480, 5479481, 5479482, and more.